Topological Methods in Nonlinear Analysis
- Topol. Methods Nonlinear Anal.
- Volume 31, Number 2 (2008), 243-252.
Application of homotopy perturbation method to the Bratu-type equations
A new algorithm is presented for solving the Bratu-type equations. The numerical scheme based on the homotopy perturbation method is deduced. Two boundary value problems and an initial value problem are given to illustrate effectiveness and convenience of the proposed scheme. Our results agree very well with the numerical solutions showing that the homotopy perturbation method is a promising method.
Topol. Methods Nonlinear Anal., Volume 31, Number 2 (2008), 243-252.
First available in Project Euclid: 13 May 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Feng, Xinlong; He, Yinnian; Meng, Jixiang. Application of homotopy perturbation method to the Bratu-type equations. Topol. Methods Nonlinear Anal. 31 (2008), no. 2, 243--252. https://projecteuclid.org/euclid.tmna/1463150268